# SDR TSAA1028013

- Difficulty date: July 4, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 23070401
- Part serial: 4607
- Condition: Failed
- Location: Nr 1 Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MX FERRY FLIGHT. AFTER TAKEOFF THE CREW NOTED THE LOSS OF FUEL INDICATION FOR THE NR 1 FUEL TANK.  THE CREW RETURNED TO DEPARTURE.  MX R & R THE NR 1 TANK FUEL QUANTITY INDICATOR IAW AMM 28-41-61.
